Congenital omphalocele and cleft palate in two fetuses

Upadhyay, Neha and Pai, Muralidhar V and Nayak, Shalini S and Girisha, KM and Shukla, Anju (2016) Congenital omphalocele and cleft palate in two fetuses. Congenital Anomalies, 56 (4). pp. 190-191. ISSN 0914-3505

[img] PDF
RMS-0847.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Item Type: Article
Subjects: Medicine > KMC Manipal > Obstetrics & Gynaecology
Medicine > KMC Manipal > Paediatrics
Depositing User: KMC Library
Date Deposited: 20 Jul 2016 11:14
Last Modified: 20 Jul 2016 11:14
URI: http://eprints.manipal.edu/id/eprint/146667

Actions (login required)

View Item View Item